# SDR UIEA2019032903707

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 453U156332
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FWD CARGO FOUND WALL CURTAIN STRUCTURE AT STA 980 RBL 96  LBL 96( REMOVE DAMAGE PART IAW SM 51-40-02 REV.85  2. INSTALL NEW PART IAW SRM 51-00-02 REV.85 AND DWG NO. 453M1563 SH11 REV.B 453U1183 SH3 REV.B  3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
